# SDR WX0A2023010631689

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 51,455 hours, 32,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT LEFT OVERWING AND L2,R2 EXITS. / REMOVED AND REPLACED EPSU BATTERIES AT LEFT OVERWING AND AFT L2, R2 DOOR IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD."
